MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION OFFSET SPLINED UNCEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. STEM EXTENSION OFFSET SPLINED UNCEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femur cemented standard catalog # 42504607001 lot # 64867256; tibia fixed cemented stem extension catalog # 42542007501 lot # 64649521; articular surface fixed bearing constrained condylar knee (cck) catalog # 42512800810 lot # 64277829; stem extension offset splined uncemented catalog # 42560613515 lot # 64783591; femoral distal augment cemented catalog # 42556607005 lot # 64769970; tibial central cone catalog # 42545000512 lot # 64680479; articular surface locking screw and insert kit catalog # 42510033056 lot # 64500615.Customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2022-02633; 0001822565-2022-02645; 0001822565-2022-02646; 0001822565-2022-02647; 0001822565-2022-02648; 0001822565-2022-02649; 0001822565-2022-02651.
 
Event or Problem Description
It was reported patient is experiencing pain approximately 18 months post implantation.Attempt for further information has been made, but no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Corrected: d4 (udi number).No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Only initial medical records were provided and reviewed by a health care professional.Review of the available records identified the following no intra ops complication during the surgery.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Per package insert, pain is known adverse effect of the system.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: mechanical (g04)-stem.

Brand Name
STEM EXTENSION OFFSET SPLINED UNCEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15411098
Report Number0001822565-2022-02650
Device Sequence Number17880676
Product Code JWH
UDI-Device Identifier00887868250279
UDI-Public(01)00887868250279(17)300725(10)64799559
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560613513
Device Lot Number64799559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight89 KG